# SDR GTIA2024010737742

- Difficulty date: January 6, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N942NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10328
- Aircraft time: 9,437 hours, 3,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESENDING THROUGH 5000 FT. FLT ATND REPORT SOUR SMELL RT PAC LOAS TURNED OFF SMELL DID DISAPATE-PERFORMED TSM 05-50-00-810-831-A. PERFROMED ENG RUN IAW AMM 71-00-00. ISOLATED PACK 1 (OPS GOOD). ISOLATED PACK 2 FOUND TO HAVE ODOR. REF DMI 3265700-2 FOR PACK 2 DEFERRAL. A/C OK FOR CONTINUED SVC
